Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Burning sensation in stomach, cramping. Pregnancy test negative. Took Cortisone shot. Is the shot cause for pain?

My stomach is burning, cramping, pain. I am peeing every 10 minutes and feeling very tired. I took a pregnancy test 4 days ago and it was negative. I had two cortisone shots in my neck last week which usually help with the pain in my neck but effects me in some bad way somewhere else or makes my mood crazy. I wasn t sure if the shot could have anything to do with the pain I am feeling or what it could be
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have pain abdomen and increased frequency of micturition..
burning pain abdomen could be due to the drug induced gastritis.. and urinary tract infection..
see your gynaecologist for the examination and urine examination...
and also take serum HCG levels for the confirmation of pregnancy..
for UTI, need to take antibiotics and urine alkanisers and drink lot of fluids..
maintain good genital and menstrual hygeine..
good luck..
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor